# SDR USAA950483

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47507
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fs 68
- Part time: 63,809 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - WHILE ACCOMPLISHING PRODUCTION CONTROL ITEM 949, FOUND A .5 INCH CRACK RADIALLY IN LONGERON 2R STATION 680 VISUAL INSPECTION.  ACCOMPLISHED SPLICE REPAIR PER SRM53-02 FIG 2 AND USAIR TYPICAL REPAIR 53-10-17.  (W)
